×

zbMATH — the first resource for mathematics

Sur l’approximation des solutions de certains problèmes aux limites. (French) Zbl 0107.30702

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Douglas , Jr. [1]: A survey of Numerical Methods for parabolic differential equations . Advances in Oomputers - Vol. II 1961 . p. 1 - 52 - MR 142211 | Zbl 0133.38503 · Zbl 0133.38503
[2] J. Douglas , Jr. et T.M. Gallie [1]: Variable time steps in the solution of the heat equation by a difference equation . Proc. Amer. Math. Soc. ( 1955 ), pp. 787 - 793 . Zbl 0066.10502 · Zbl 0066.10502
[3] HARDY-LITTLEWOOD-POLYA [1]: Inequalities . Cambridge Univ. Press. 1934 . Zbl 0010.10703 · Zbl 0010.10703
[4] O.A. Ladyzenskaya [1]: Problèmes mixtes pour les équations hyperboliques . Moscou ( 1953 ).
[5] –, [2]: Sur la solution des équations opérationnelles non stationnaires . Mat. Sbornik. , t. 39 ( 81 ) ( 1956 ), pp. 491 - 524 . Zbl 0191.14802 · Zbl 0191.14802
[6] –, [3]: Sur les équations opérationnelles non stationnaires . Mat. Sbornik. , t. 45 ( 87 ) ( 1958 ), pp. 123 - 158 .
[7] –, [4]: La méthode des différences finies dans la théorie des équations aux dérivées partielles . Ouspehi Mat. Nauk. , t. XII ( 77 ) ( 1957 ), pp. 123 - 148 . · JFM 40.0419.01
[8] J.L. Lions [1]: Equations différentielles opérationnelles et problèmes aux limites . Springer , Collection Jaune, t. 111 , 1961 . MR 153974 | Zbl 0098.31101 · Zbl 0098.31101
[9] –, [2]: Problèmes aux limites en théorie des distributions . Acta Math. , t. 94 ( 1955 ), pp. 13 - 153 . MR 75425 | Zbl 0068.30902 · Zbl 0068.30902
[10] –, [3]: Sur les problèmes mixtes pour certains systèmes paraboliques dans des ouverts non cylindriques , Annales Institut Fourier , 7 ( 1957 ), pp. 143 - 182 . Numdam | MR 102666 | Zbl 0141.29403 · Zbl 0141.29403
[11] J.L. Lions et E. Magenes [1]: Problèmes aux limites non homogènes, (I), (III), (IV), (V), ... . Annali Scuola Normale Sup. di Pisa , à partir de 1960 ; (II) Annales Inst. Fourier , t. 11 ( 1961 ), p. 137 - 178 . Numdam | MR 146525 | Zbl 0101.07901 · Zbl 0101.07901
[12] G. Prouse [1]: Sulla risoluzione del probleme misto ... Annali di Mat. , Vol. XLVI ( 1958 ), p. 313 - 342 . MR 123851 | Zbl 0090.07302 · Zbl 0090.07302
[13] –, [2]: Sul probleme misto per l’equazione quasi-lineare delle onde . Annali di Mat. , Vol. LII ( 1960 ), p. 47 - 78 . · Zbl 0099.07804
[14] L. Schwartz [1]: Théorie des distributions . Paris , Hermann , t. I ( 1950 ), t. II ( 1951 ). MR 209834 | Zbl 0037.07301 · Zbl 0037.07301
[15] S.L. Sobolev [1]: Applications de l’Analyse fonctionnelle à la Physique Mathématique . Moscou, Léningrad ( 1950 ).
[16] H. Yamabe [1]: Kernel functions of diffusion equations (I). Osaka Math. Journal , Vol. IX ( 1957 ), pp. 201 - 214 . MR 104051 | Zbl 0081.31302 · Zbl 0081.31302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.